RUS  ENG
Full version
JOURNALS // Teoreticheskaya i Matematicheskaya Fizika // Archive

TMF, 1996 Volume 107, Number 1, Pages 75–85 (Mi tmf1139)

This article is cited in 9 papers

The Iorio–O'Carroll theorem for $N$-particle lattice Hamiltonian

Yu. V. Zhukov

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Abstract: The unitary equivalence of the full and free Hamiltonians for a $N$-particle quantum lattice system with the small coupling constant is proved. This result is obtained by means of the mathematical scattering theory: we prove the existence and asymptotic completeness of the wave operators. Here we construct a special representation for the exponent of the Hamiltonian.

Received: 12.10.1995

DOI: 10.4213/tmf1139


 English version:
Theoretical and Mathematical Physics, 1996, 107:1, 478–486

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025